# SDR SWAA2015032337694

- Difficulty date: March 18, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 27,390 hours, 16,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9364
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER ESCAPE SLIDE LOW PRESS.  R & R SLIDE IAW MT.
